EconPapers    
Economics at your fingertips  
 

Revision proofness

Laurence Ales and Christopher Sleet

Journal of Economic Theory, 2014, vol. 152, issue C, 324-355

Abstract: We analyze an equilibrium concept called revision-proofness for infinite-horizon games played by a dynasty of players. Revision-proofness requires strategies to be robust to joint deviations by multiple players and is a refinement of sub-game perfection. Sub-game perfect paths that can only be sustained by reversion to paths with payoffs below those of an alternative path are not revision-proof. However, for the important class of quasi-recursive games careful construction of off-equilibrium play can render many, and in some cases all, sub-game perfect paths revision-proof.

Keywords: Dynamic games; Repeated games; Renegotiation-proofness; Equilibrium refinements (search for similar items in EconPapers)
JEL-codes: C72 C73 E61 (search for similar items in EconPapers)
Date: 2014
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (6) Track citations by RSS feed

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0022053114000489
Full text for ScienceDirect subscribers only

Related works:
Working Paper: Revision Proofness Downloads
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:jetheo:v:152:y:2014:i:c:p:324-355

DOI: 10.1016/j.jet.2014.03.008

Access Statistics for this article

Journal of Economic Theory is currently edited by A. Lizzeri and K. Shell

More articles in Journal of Economic Theory from Elsevier
Bibliographic data for series maintained by Catherine Liu ().

 
Page updated 2022-12-26
Handle: RePEc:eee:jetheo:v:152:y:2014:i:c:p:324-355